# SDR ASAA0772339

- Difficulty date: November 13, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP AND BOTTOM OF FWD CARGO PIT FLOOR SUPPORT INTERCOSTAL AT BS 500 TO BS 500A RBL 21.00.  CORROSION BLENDED OUT AND FOUND TO BE BEYOND ALLOWABLE LIMITS IAW B737 700 SRM 53 00 53.  MADE AND INSTALLED REPAIR PART IAW B737 200 SRM 51 40 05 AND 51 40 02.
